VIRAL

A UK doctor on using common medications for a prolonged period of time: “Can Cause Nerve Damage”

Even while drugs are necessary to treat a variety of health issues, frequent use without a prescription or understanding of the specific substance may be harmful. You could have to cope with negative effects that might be dangerous. When they feel a burning feeling in their chest or are having difficulty because of acidity, most individuals act in this manner. A UK physician, however, advises against using these medications on a daily basis since it might result in long-term harm.

Dr. A is a GP who works in the UK. For the medical expertise he provides with them on social media, he has more than 50,000 followers. The majority of the films include medical professionals explaining different ailments. One of these videos, in which he discusses the drawbacks of taking common pharmaceuticals, is becoming popular on social media.

The doctor is seen describing, “I saw a patient today,” in the video, which has received more than 266,000 likes. He has been taking the same drug, intended for short-term usage, for the last eight years. And the crazy thing isn’t even that. I guess the bulk of you have either received a prescription for it or are already taking it. He continued by saying that a lot of individuals use anti-acid medications for acid reflux for an extended period of time, which might have major negative effects on patients.

“This is the typical tale. You see your doctor because you have acid reflux or heartburn. We’ll examine you, check your blood, check your stool for H. Pylori, and even if the H bar comes back positive, everyone appears to start taking Meptazinol or Lansoprazole,” he said.

When discussing the negative consequences of regularly taking pharmaceuticals, the doctor stated that using them for three months or longer might cause low levels of magnesium in your body. An person may have fatigue as a result, which worsens heart and bone issues. The patient is at danger of bone fractures if they eat it for any length of time longer than a year, the doctor noted, adding that doing so for six months to a year might cause low potassium levels and nerve damage.

 

Related Articles

Back to top button